# SDR CHQA20120402119

- Difficulty date: April 2, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 25,613 hours, 21,233 cycles
- Engine: Allsn AE3007A
- Engine time: 17,941 hours, 19,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CARGO DOOR CUTOUT FORWARD L-SHAPE WAS FOUND TO BE CORRODED.  THE CARGO DOOR CUTOUT FORWARD L-SHAPE WAS REPAIRED IN ACCORDANCE WITH ETD 2012-145-004748.
